# SDR 20010314CW005

- Difficulty date: December 2, 2000
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N886AH
- Make and model: Skrsky S76A
- Aircraft serial: 760153
- Engine: Allsn 250B*
- System (JASC): 6710 · Main Rotor Control
- Part: Harness
- Part number: 0301037820
- Condition: Defective
- Location: Overspeed Gov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED SHUTDOWN.  THE OVERSPEED HARNESS ASSEMBLY PN0301037820 WAS DISASSEMBLED.  THE CONNECTOR ASSEMBLY PN9922020010 HAD WIRES NOT PROPERLY ENGAGED INTO PIN PN9550127410 DURING THE CRIMPING PROCESS.. WIRES PULLED FROM PINS.ACTION:  CRIMPED ON NEW PINS, REASSEMBLED HARNESS ASSEMBLY THEN REINSTALLED IN AIRCRAFT.  RUN UP OPERATIONAL CHECK.  NORMAL
